# SDR IPXA2017011912937

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 53,342 hours, 17,421 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE PRV EICAS MESSAGE ILLUMINATED BRIEFLY.  AFTER TAKEOFF, THE MESSAGE EXTINGUISHED.  RT ENG PRV STATUS MESSAGE REMAINS.  OPEN
